# SDR FDEA202103080602

- Difficulty date: March 8, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 87,934 hours, 18,288 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AGA7170
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPAIRING DAMAGE TO WEB IN BULK CARGO FLOOR  BULKHEAD, FOUND CRACK MEASURING APPROX  5" IN  RADIUS OF SUPPORT.   REMOVED DAMAGED SECTION OF FLOOR SUPPORT. REQUIRES  NDT FOR CRACK REMOVAL CHECK OF UPPER T SUPPORT  AREA.  PERFORMED HFEC OF UPPER TEE TRIMMED AREA, REF  NDTSPM PT6. NO CRACKS NOTED.   VERIFIED MATERIAL FOR FILLERS UNDER EXTRUSION  REPAIR, PRIMED.  INSTALLED ALL REPAIR  PARTS REF SRM 53-00-00-2R AND EA 1-5310-T0359958, REV A, PART 2.
